# SDR SCNA20220807093

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 63,259 hours, 24,204 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Split
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT LOG 699780:  SPLIT FLAP IN FLIGHT WHEN GOING UP TO 5.  RESOLUTION:  R&R #1 FLAP SKEW SENSOR CONNECTOR PER SWPM 20-60-00. R&R LH FLAP POSTION TRANSMITTER CONNECTOR PER SWPM 20-60-00. R&R LH FLAP POSTION TRANSMITTER PER AMM 27-58-01. OPS CHECK FAILED. REINSTALLED ORIGINAL LH FLAP POSTION TRANSMITTER PER AMM 27-58-01. OPS CHECK REQUIRED. PERFORMED FLAP POSITON TRANSMITTER ADJUSMENT TEST ON BOTH LH & RH FLAP POS TRANSMITTER REF AMM 27-58-01. OPS CHECK GOOD
